My advise would be to stay away from this product
You ARE going to experience bloating for months after taking them.
You could faint/black out due to dehydration.
You are going to be dashing to restroom.
You will experience severe pain if you take them for long periods of time.
Please do research on the long-term effects of laxative abuse...it's not pretty.
I abused laxatives for years (because I have an eating disorder) but i'm in recovery.
I use to take 2-3 also, but then it wasn't enough...and like with all addictions..I took more and more and moved on to other things... bulimia!
Basically, using laxatives to lose weight is something a person with a eating disorder does:
"Recurrent inappropriate compensatory behavior in order to prevent weight gain, such as self-induced vomiting; misuse of laxatives, diuretics, enemas, or other medications; fasting; or excessive exercise."
You could read more about bulimia here: www.something-fishy.org/whatarethey/bulimi